# SDR SWAA2022030497666

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN LT TRANS ANGLE CORRODED STA 500 TO 500D. / REPAIRED SECTION OF L/H TRANSITION ANGLE FROM STA. 480+8 TO STA.500D MATERIAL REPAIR #BAC1496-444 ; PER SRM 53-0053-2R-6
